| Catalog Number |
RBYPCLP45 |
| Medical Device Problem Code |
Premature Separation (4045)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/22/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
The patient was undergoing a coil embolization procedure using a packing coil lp and a non-penumbra microcatheter (0.018).While using the packing coil lp, the packing coil lp unintentionally detached within the microcatheter.The physician used a guidewire to push the embolization coil into its target location.The procedure was completed using another packing coil lp and the same microcatheter.There was no report of an adverse effect to the patient.